# SDR P5CA9600469

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Ws 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AILERON CONTROL CABLE AA-9 HAS BROKEN STRAND AT REAR SPAR WS 435.  REPLACED CABLE PER BOEING MAINTENANCE MANUAL 20-11-03 AND 27-11-00.
